# SDR CALA2017111003978

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 44,849 hours, 15,768 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Contact
- Condition: Dirty
- Location: Control Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER LEVER BINDING, NO MOVEMENT, NR 2 ENGINE. BOTH FORWARD AND OVERHEAD LIGHTS CAME ON.   TROUBLESHOT IAW 78-31-00-810-804-F00 , CONTRL VALVE MODULE CONTACTS CLEANED AND OPS NORMAL
